MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681890
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The subject catheter was returned for analysis and the device investigation revealed that the subject catheter ptfe polytetrafluoroethylene inner lining was peeled.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the subject microcatheter was returned with a stent deployed within the lumen at the proximal end of the microcatheter.The microcatheter was cut in order to remove the stent.Blood was present within the microcatheter.There was an unknown material (possibly some sort of tubing like polytetrafluoroethylene ptfe) present on the stent.During functional inspection, the microcatheter shaft was able to be flushed.A 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was able to be completely advanced through the microcatheter, resistance was noted where the stent was located.The reported defect was confirmed based on analysis of the device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use, there was no damage noted to the packaging prior to opening the packaging, the device confirmed to be in good condition during preparation/prior to use on the patient and continuous flush was set up and maintained throughout the clinical procedure.It was reported that while advancing the stent within the subject microcatheter, resistance was encountered in the shaft, and it got stuck in the shaft.During analysis, the subject microcatheter was returned with a stent deployed within the lumen at the proximal end of the microcatheter.The microcatheter was cut in order to remove the stent.Blood was present within the microcatheter.There was an unknown material (possibly some sort of tubing like ptfe) present on the stent.The microcatheter shaft was able to be flushed.A 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was able to be completely advanced through the microcatheter, resistance was noted where the stent was located.Based on a review of all available information and the analysis of the returned device it is probable that there may have been an issue with the flush during the procedure due to the presence of blood in the catheter, causing the difficulty advancing the stent.An assignable cause of procedural factors will be assigned to the as reported 'device problem unknown/unclear' as well as the as analyzed 'catheter ptfe inner lining peeling' and 'catheter shaft friction' as these issues are associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25234401
Report Number3008881809-2026-00320
Device Sequence Number13334552
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)271111(10)25947121
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25947121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER).
Patient SexUnknown